MathSciNet Relay Station
MathSciNet bibliographic data
MR2521918 (2011b:46081) 46H25 (46A22 46A55 46N10 60B05 90C25 91G30)
Filipović, Damir; Kupper, Michael; Vogelpoth, Nicolas Separation and duality in locally $L\sp 0$-convex modules. J. Funct. Anal. 256 (2009), no. 12, 3996–4029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement